# SDR CALA2023111503358

- Difficulty date: October 11, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209203
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER SKIN INTERIOR LOWER SURFACE AT RIB 19 STR. 9 HAS POSSIBLE CRACK.  REPAIR STR 9 AT RIB 19 EO 5720-23033 REV A-F AND ECRA 5720-03359 . DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3999 NR 37149
